Accessibility navigation


Model-free hedge ratios and scale-invariant models

Alexander, C. and Nogueira, L. M. (2007) Model-free hedge ratios and scale-invariant models. Journal of Banking & Finance, 31 (6). pp. 1839-1861. ISSN 0378-4266

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.jbankfin.2006.11.011


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:20490
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation